The question of product integrity is always central in the minds of BM customers, “Can I purchase safe products from this source?” The virtually anonymity of internet sites coupled with traditionally high provider turnover rates has made answering this question even harder in today’s society. The BM is filled with “scammers”, individuals who simply set up shop to dupe customers out of money with no plan or intention of delivering on the promised AAS. These are actually the good guys, those who promote the once bitten syndrome and scare many would-be buyers/users away from further attempts at steroids. At least they have the decency (used lightly) to take your money and run. Numerous dealers run repackaging scams in which very cheap steroids are placed in expensive product labeling and sold at a premium. These less expensive forms of AAS produce greater side effects, which can be particularly dangerous to women who think they are buying a very mild steroid only to receive a significantly harsher product. Still others produce imposter or fake steroids, which are often bottles of vegetable oils labeled to look like AAS. Along the same lines are those manufactured under conditions that are far less sanitary than required by the FDA. All of the above hazards can lead to health problems ranging from minor such as abscesses and infections, to major like severe illness and death.
Keep in mind that using enanthate this way will cause a significant build up of testosterone in the bloodstream that will not cease to increase until four or five weeks of injections. This is due to the fact that taking a four hundred milligram injection, and another four days later, still has at least 200mg working from the previous dose. The third injection then adds another four hundred and the first is still not entirely used up. You may realistically have over a gram or so in the bloodstream before you know it. Just be careful, and keep this in mind when figuring out your dosages.
Serious POME reactions, involving cough, urge to cough, dyspnea, hyperhidrosis, throat tightening, chest pain, dizziness, and syncope, have been reported to occur during or immediately after the injection of intramuscular testosterone undecanoate 1000 mg (4 mL). The majority of these events lasted a few minutes and resolved with supportive measures; however, some lasted up to several hours and some required emergency care and/or hospitalization. To minimize the risk of intravascular injection of AVEED ® , care should be taken to inject the preparation deeply into the gluteal muscle, being sure to follow the recommended procedure for intramuscular administration.